Thread: Stuffy Organs
11-04-2005, 08:06 PM #1
Alright, this is something serious and I hope for only serious answers.
When I woke up this morning, my entire left side of my bodys organs and my right lung was stuffed as all hell, I couldn't breath, I couldn't eat, it felt like there was rocks in all my organs.
Now it's 9 oclock at night and I'm feeling a little better with the humidifier on, but I feel like my body's organs are just locking up. It's a weird feeling. I woke up like it was a horrible hangover except I don't drink???
I've been on 80mg of accutane for 10 weeks and I just started a cycle of primo at 300mg per week on this Monday. So any suggestions???
I've woke up in horrible pain before, but never this bad, it really felt like I'm dying and it's scary as hell. Someone just tell me that they've experienced this as well... Thanks friends.
11-04-2005, 08:10 PM #2
I would definately go to the emergency room man...better safe than sorry..
11-04-2005, 08:19 PM #3
--^^ I know, I'm seriously comtemplating about it. My heart doesn't feel bad though, it feels like a flu without being sick. Like my stomachs ****ed up but I don't feel weak. My lungs are stiff though and the right side of my lower abdomen (whatever damn organ that is) is always bubbling and gurgling???? I think I'll go in an hour or two if it doesn't get better.
11-04-2005, 10:55 PM #4
I would go and get some test bro.. Blood tests can reveal lots!!!
11-05-2005, 10:20 AM #5
I'm feeling better today. I slept with my humidifier on and I think that my room was so dry that it literally shrunk all my organs. But I'm going to the doc in like a week 1/2 for a blood test anyways to be safe. Thanks guys.
11-05-2005, 11:12 AM #6
Always get yourself check each year no matter what even if you are in the best shape of your life.
There is a son of a bitch called cancer that goes undetected, my father was feeling fine took is pension at 55 and played golf, changed to a healthy diet, stopped smoking, in the winter ue was very active has well cross coutry skiing, volleyball.
About 2 years ago he was on the golf course and felt some pain, so he went with my mother to the hospital and they found it with a lot of tests that went well over a month that he add stage 4 colon cancer, he will soon die of this disease cause there is nothing that can be done anymore for him he is now 69.
Good luck and hope everything comes back fine.
11-05-2005, 02:57 PM #7
--^^ Damn that's sad and scary at the same time. I'm getting a checkup soon so I hope it all comes through. Thanks for your concerns.
11-07-2005, 03:22 PM #8Originally Posted by inspector_injector
11-10-2005, 11:34 AM #9Female Member
- Join Date
- Feb 2004
still feeling bad? acutane is definatley a dangerous drug....i havent seen the symptoms you're describing, but you should get it checked out by your primary doc.
11-10-2005, 12:10 PM #10
Acutane worked fine for me i add terrible acne when i was young in the back everywhere.
But has they say side effects are quit bad.
11-15-2005, 02:58 PM #11
could be real bad!
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)